# SDR SWAA2023020782445

- Difficulty date: December 16, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INNER CHORD LOCATED BS947.5 TO BS986.5 AT LBL49 AND WL208.1 AFT GALLEY AND LAV 2022-696969<[01] TOOL USED: ULTRASONIC EQUIPMENT; P/N: 45 MG; S/N: 130063701; DUE DATE: 16-JUN-23.;[02] INNER CHORD HAS BEEN REPLACED ON OTHER FAULT AND IS DOCUMENTED ON TTG8Q00GQ5AG SEE INDIVIDUALS SIGN OFF BELOW;[03] INNER CHORD HAS BEEN REPLACED ON OTHER FAULT AND IS DOCUMENTED ON TTG8Q00GQ5AG SEE INDIVIDUALS SIGN OFF BELOW
